Department of Function Theory
Department of Function Theory
B.Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences
Підтверджена електронна адреса в ilt.kharkov.ua - Домашня сторінка
НазваПосиланняРік
Lectures on entire functions
BY Levin
American Mathematical Soc., 1996
9941996
Distribution of values of meromorphic functions
AA Goldberg, IV Ostrovskii
Nauka, Moscow, 1970
817*1970
Value distribution of meromorphic functions
AA Golʹdberg, IV Ostrovskiĭ
American Mathematical Soc., 2008
8142008
Introduction to the theory of entire functions of several variables
LI Ronkin
American Mathematical Soc., 1974
3911974
Decomposition of random variables and vectors
JV Linnik, IV Ostrovskii
Monographs, AMS, 1977
3291977
ITERATIONS OF ENTIRE-FUNCTIONS
AE Eremenko, MI LIUBICH
DOKLADY AKADEMII NAUK SSSR 279 (1), 25-27, 1984
304*1984
A characterization of the spectrum of Hill's operator
VA Marčenko, IV Ostrovskiĭ
Mathematics of the USSR-Sbornik 26 (4), 493, 1975
3021975
Распределение значений мероморфных функций
АА Гольдберг, ИВ Островский
Издательство" Наукa", Главная редакция физико-математической литературы, 1970
2441970
On the iteration of entire functions
AE Eremenko
Banach Center Publications 23 (1), 339-345, 1989
2351989
Frames in the Bargmann space of entire functions
YI Lyubarskii
Entire and subharmonic functions 11, 167-180, 1992
1901992
The dynamics of analytic transformations
AE Eremenko, MY Lyubich
Leningrad Math. J 1 (3), 563-634, 1990
1731990
Value distribution for sequences of rational mappings and complex dynamics
A Russakovskii, B Shiffman
Indiana University Mathematics Journal, 897-932, 1997
1711997
Equivalence and normal forms of germs of smooth mappings
GR Belitskii
Russian Mathematical Surveys 33, 107-177, 1978
1571978
Введение в теорию целых функций многих переменных
ЛИ Ронкин
Издательство" Наукa", Главная редакция физико-математической литературы, 1971
1511971
Almost periodic Jacobi matrices with homogeneous spectrum, infinite dimensional Jacobi inversion, and Hardy spaces of character-automorphic functions
M Sodin, P Yuditskii
The Journal of Geometric Analysis 7 (3), 387-435, 1997
1241997
Разложения случайных величин и векторов
ЮВ Линник, ИВ Островский
Наука. Гл. ред. физ.-мат. лит., 1972
115*1972
Functional equations and conjugacy of local diffeomorphisms of a finite smoothness class
GR Belitskii
Functional Analysis and Its Applications 7 (4), 268-277, 1973
1101973
Examples of entire functions with pathological dynamics
AE Eremenko, MJ Ljubich
Journal of the London Mathematical Society 2 (3), 458-468, 1987
1071987
Functions of completely regular growth
LI Ronkin
Springer Science & Business Media, 2012
1032012
A characterization of the spectrum of Hill's operator
VA Marcenko, IV Ostrovskii
Sbornik: Mathematics 26, 493-554, 1975
101*1975
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20